About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 713847, 8 pages
http://dx.doi.org/10.1155/2013/713847
Research Article

On Boundedness and Attractiveness of Nonlinear Switched Delay Systems

1Department of Mathematics, China University of Petroleum (Beijing), Beijing 102249, China
2School of Energy and Power Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
3Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
4School of Mathematical Science, Capital Normal University, Beijing 1000484, China

Received 1 August 2013; Accepted 29 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Zhang, Yuyun Zhao, Honglei Xu, Hongting Shi, and Kok Lay Teo, “On Boundedness and Attractiveness of Nonlinear Switched Delay Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 713847, 8 pages, 2013. doi:10.1155/2013/713847